# SDR SWAA2025011576580

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE; FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE AT BS 727 TO 767 RBL 22 WL 156 PER SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; AND DWG 146A7500 REV: -.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
